# SDR DALA2022091506147

- Difficulty date: September 15, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 63,711 hours, 8,518 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 RT WING FUEL LEAK AT FWD SPAR AND WING PLANK SEAM BETWEEN FUEL PANELS 642DB. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. REPAIRED RT WING FUEL LEAK AT FWD SPAR AND WING PLANK SEAM BETWEEN FUEL PANELS 642DB. (2410273)
